×

zbMATH — the first resource for mathematics

On almost pseudo-Z-symmetric manifolds. (English) Zbl 1312.53065
Summary: The object of the present paper is to study almost pseudo-Z-symmetric manifolds. Some geometric properties are studied. Next we consider conformally flat almost pseudo-Z-symmetric manifolds. We obtain a sufficient condition for an almost pseudo-Z-symmetric manifold to be a quasi Einstein manifold. Also we prove that a totally umbilical hypersurface of a conformally flat \(A(PZS)_{n}\) \((n>3)\) is a manifold of quasi constant curvature. Finally, we give an example to verify the result already obtained in Section 5.
Reviewer: Reviewer (Berlin)

MSC:
53C25 Special Riemannian manifolds (Einstein, Sasakian, etc.)
53C35 Differential geometry of symmetric spaces
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
PDF BibTeX XML Cite
Full Text: Link
References:
[1] Adati, T., Miyazawa, T.: On a Riemannian space with recurrent conformal curvature. Tensor, N. S. 18 (1967), 348-354. · Zbl 0152.39103
[2] Binh, T. Q.: On weakly symmetric Riemannian spaces. Publ. Math. Debrecen 42 (1993), 103-107. · Zbl 0797.53041
[3] Cartan, E.: Sur une classes remarquable d’espaces de Riemannian. Bull. Soc. Math. France 54 (1926), 214-264. · JFM 53.0390.01
[4] Chaki, M. C., Gupta, B.: On conformally symmetric spaces. Indian J. Math. 5 (1963), 113-295. · Zbl 0122.39902
[5] Chaki, M. C.: On pseudo symmetric manifolds. Ann. St. Univ. “Al I Cuza” Iasi 33 (1987), 53-58. · Zbl 0634.53012
[6] Chaki, M. C.: On pseudo Ricci symmetric manifolds. Bulg. J. Phys. 15 (1988), 525-531. · Zbl 0689.53011
[7] Chaki, M. C., Kawaguchi, T.: On almost pseudo Ricci symmetric manifolds. Tensor, N. S. 68 (2007), 10-14. · Zbl 1193.53099
[8] Chen, B. Y., Yano, K.: Hypersurfaces of a conformally flat spaces. Tensor, N. S. 26 (1972), 318-322. · Zbl 0257.53027
[9] Chern, S. S.: On the curvature and characteristic classes of a Riemannian manifold. Abh. Math. Sem. Univ. Hamburg 20 (1956), 117-126. · Zbl 0066.17003 · doi:10.1007/BF02960745
[10] De, U. C.: On weakly symmetric structures on Riemannian manifolds. Facta Univ. Ser. Mech. Automat. Control Robot. 3 (2003), 805-819. · Zbl 1060.53058
[11] De, U. C., Bandyopadhyay, S.: On weakly symmetric spaces. Publ. Math. Debrecen 54 (1999), 377-381. · Zbl 0922.53018
[12] De, U. C., Bandyopadhyay, S.: On weakly symmetric spaces. Acta Math. Hungarica 83 (2000), 205-212. · Zbl 0958.53038 · doi:10.1023/A:1006759519940
[13] De, U. C., Gazi, A. K.: On almost pseudo symmetric manifolds. Annales Univ. Sci. Budapest. 51 (2008), 53-68. · Zbl 1224.53056
[14] De, U. C., Gazi, A. K.: On almost pseudo conformally symmetric manifolds. Demonstratio Mathematica 4 (2009), 869-886. · Zbl 1184.53034
[15] De, U. C., Gazi, A. K.: On conformally flat almost pseudo Ricci symmetric manifolds. Kyungpook Math. J. 49 (2009), 507-520. · Zbl 1189.53030 · doi:10.5666/KMJ.2009.49.3.507 · kmj.knu.ac.kr
[16] De, U. C., Gazi, A. K.: On pseudo Ricci symmetric manifold. Analele Stiintifice Ale Universitatii “Al. I. Cuza” Din IASI (S. N.), Matematica 58 (2012), 209-222. · Zbl 1265.53038
[17] De, U. C., Sengupta, J.: On a weakly symmetric Riemannian manifold admitting a special type of semi-symmetric metric connection. Novi Sad. J. Math. 29 (1999), 89-95. · Zbl 1011.53024 · eudml:223400
[18] De, A., Őzgűr, C., De, U. C.: On conformally flat almost pseudo-Ricci symmetric space times. Int. J. Theor. Phys. 51 (2012), 2878-2887. · Zbl 1255.83033 · doi:10.1007/s10773-012-1164-0
[19] Eisenhart, L. P.: Riemannian Geometry. Princeton University Press, Princeton, 1949. · Zbl 0041.29403
[20] Gray, A.: Einstein-like manifolds which are not Einstein. Geom. Dedicata 7 (1978), 259-280. · Zbl 0378.53018 · doi:10.1007/BF00151525
[21] Hinterleitner, I., Mikeš, J.: Geodesic mappings onto Weyl manifolds. Proc. 8th Int. Conf. on Appl. Math. (APLIMAT 2009) 8 (2009), 423-430.
[22] Hui, S. K.: On weakly \(W_{3}\)-symmetric manifolds. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 50 (2011), 53-71. · Zbl 1252.53020 · eudml:196684
[23] Kobayashi, S., Nomizu, K.: Foundation of Differential Geometry, Vol. I. Interscience Publishers, New York, 1963. · Zbl 0119.37502
[24] Mantica, C. A., Molinari, L. G.: Weakly Z-Symmetric manifolds. Acta Math. Hungarica 135 (2012), 80-96. · Zbl 1289.53040 · doi:10.1007/s10474-011-0166-3 · arxiv:1102.5240
[25] Mantica, C. A., Suh, Y. J.: Pseudo-Z-symmetric Riemannian manifolds with harmonic curvature tensors. Int. J. Geom. Meth. Mod. Phys. 9 (2012), 1250004 1-21. · Zbl 1244.53019 · doi:10.1142/S0219887812500041
[26] Mantica, C. A., Suh, Y. J.: Recurrent Z forms on Riemannian and Kaehler manifolds. Int. J. Geom. Meth. Mod. Phys. 9 (2012), 1250059 1-26. · Zbl 1255.53024 · doi:10.1142/S0219887812500594
[27] Mikeš, J.: On geodesic mappings of Ricci-2-symmetric Riemannian spaces. Mat. Zametki 28 (1980), 313-317, Transl.: Math. Notes 28 (1980), 922-924. · Zbl 0442.53023
[28] Mikeš, J.: Geodesic mappings of affine-connected and Riemannian spaces. Geometry, 2. J. Math. Sci. 78 (1996), 311-333. · Zbl 0866.53028 · doi:10.1007/BF02365193
[29] Mikeš, J., Hinterleitner, I., :, Vanžurová, A.: Geodesic mappings and some generalizations. Palacký University, Olomouc, 2009. · Zbl 1222.53002
[30] Mikeš, J., Chudá, H.: On geodesic mappings with certain initial conditions. Acta Math. Acad. Paedagog. Nyházi. (N.S.) 26 (2010), 337-341. · Zbl 1240.53029
[31] O’Neill, B.: Semi-Riemannian Geometry with Applications to the Relativity. Academic Press, New York-London, 1983. · Zbl 0531.53051
[32] Ozen, F., Altay, S.: Weakly and pseudo-symmetric Riemannian spaces. Indian J. Pure appl. Math. 33 (2002), 1477-1488. · Zbl 1028.53056
[33] Ozen, F., Altay, S.: On weakly and pseudo-concircular symmetric structures on a Riemannian manifold. Acta Univ. Palack. Olomuc., Fac. rer. nat., Math. 47 (2008), 129-138. · Zbl 1184.53022 · eudml:32467
[34] Prvanović, M.: On weakly symmetric Riemannian manifolds. Publ. Math. Debrecen 46 (1995), 19-25. · Zbl 0860.53010
[35] Schouten, J. A.: Ricci-Calculus, An Introduction to Tensor Analysis and its Geometrical Applications. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1954. · Zbl 0057.37803 · doi:10.1007/978-3-662-12927-2
[36] Sinyukov, N. S.: Geodesic Mappings of Riemannian Spaces. Nauka, Moscow, 1979) · Zbl 0637.53020
[37] Sen, R. N., Chaki, M. C.: On curvature restrictions of a certain kind of conformally flat Riemannian space of class one. Proc. Nat. Inst. Sci. India 33, (part I) (1967), 100-102. · Zbl 0163.43401
[38] Takeno, H., Ikeda, M.: Theory of spherically symmetric space-times. VII. Space-times with corresponding geodesics. J. Sci. Hiroshima Univ. A 17, 1 (1953), 75-81. · Zbl 0052.17803
[39] Tamássy, L., Binh, T. Q.: On weakly symmetric and weakly projectively symmetric Riemannian manifolds. Colloq. Math. Soc. Janos Bolyai 56 (1989), 663-670. · Zbl 0791.53021
[40] Tamássy, L., Binh, T. Q.: On weak symmetries of Einstein and Sasakian manifolds. Tensor, N. S. 53 (1993), 140-148. · Zbl 0849.53038
[41] Walker, A. G.: On Ruse’s space of recurrent curvature. Proc. London Math. Soc. 52 (1950), 36-54. · Zbl 0039.17702 · doi:10.1112/plms/s2-52.1.36
[42] Yano, K., Kon, M.: Structures on manifolds. World Scientific, Singapore, 1984, 418-421. · Zbl 0557.53001
[43] Yilmaz, H. B.: On decomposable almost pseudo conharmonically symmetric manifolds. Acta Univ. Palacki. Olomuc. Fac. rer. nat., Math. 51 (2012), 111-124. · Zbl 1273.53010 · dml.cz
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.